American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 137 found      Go to page: 1 2 3 4 5

[91] A. D. R. Choudary and A. Dimca. Koszul complexes and hypersurface singularities . Proc. Amer. Math. Soc. 121 (1994) 1009-1016. MR 1189539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Juan Elías. A numerical characterization of hypersurface singularities . Proc. Amer. Math. Soc. 119 (1993) 15-17. MR 1150648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Stephen S.-T. Yau and Yung Yu. Gorenstein quotient singularities in dimension three. Memoirs of the AMS 105 (1993) MR 1169227.
Book volume table of contents   

[94] Eduardo do Nascimento Marcos. Grothendieck groups of quotient singularities . Trans. Amer. Math. Soc. 332 (1992) 93-119. MR 1033235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] D. Daigle. Relative Frobenius of plane singularities . Trans. Amer. Math. Soc. 324 (1991) 777-791. MR 1002919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Boris Youssin. Newton polyhedra of ideals. Memoirs of the AMS 87 (1990) MR 1013092.
Book volume table of contents   

[97] Jeremy Teitelbaum. The computational complexity of the resolution of plane curve singularities . Math. Comp. 54 (1990) 797-837. MR 1010602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Alex Martsinkovsky. Almost split sequences and Zariski differentials . Trans. Amer. Math. Soc. 319 (1990) 285-307. MR 955490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] David B. Massey. A reduction theorem for the Zariski multiplicity conjecture . Proc. Amer. Math. Soc. 106 (1989) 379-383. MR 949879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Osamu Saeki. Topological invariance of weights for weighted homogeneous isolated singularities in ${\bf C}\sp 3$ . Proc. Amer. Math. Soc. 103 (1988) 905-909. MR 947679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Joseph Lipman. Topological invariants of quasi-ordinary singularities. Memoirs of the AMS 74 (1988) MR 954947.
Book volume table of contents   

[102] Shigefumi Mori, David R. Morrison and Ian Morrison. On four-dimensional terminal quotient singularities . Math. Comp. 51 (1988) 769-786. MR 958643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Yuji Yoshino and Takuji Kawamoto. The fundamental module of a normal local domain of dimension $2$ . Trans. Amer. Math. Soc. 309 (1988) 425-431. MR 957079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Stephen S.-T. Yau. Classification of Jacobian ideals invariant by ${\rm sl}(2,{\bf C})$ actions. Memoirs of the AMS 72 (1988) MR 932689.
Book volume table of contents   

[105] Maurice Auslander and Idun Reiten. Almost split sequences for rational double points . Trans. Amer. Math. Soc. 302 (1987) 87-97. MR 887498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Henry B. Laufer. The multiplicity of isolated two-dimensional hypersurface singularities . Trans. Amer. Math. Soc. 302 (1987) 489-496. MR 891631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Richard Fedder. $F$-purity and rational singularity in graded complete intersection rings . Trans. Amer. Math. Soc. 301 (1987) 47-62. MR 879562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] F. Cano. Desingularizations of plane vector fields . Trans. Amer. Math. Soc. 296 (1986) 83-93. MR 837799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Maurice Auslander. Rational singularities and almost split sequences . Trans. Amer. Math. Soc. 293 (1986) 511-531. MR 816307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] David R. Morrison. Canonical quotient singularities in dimension three . Proc. Amer. Math. Soc. 93 (1985) 393-396. MR 773987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] David R. Morrison and Glenn Stevens. Terminal quotient singularities in dimensions three and four . Proc. Amer. Math. Soc. 90 (1984) 15-20. MR 722406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Stephen S.-T. Yau. Milnor algebras and equivalence relations among holomorphic functions. Bull. Amer. Math. Soc. 9 (1983) 235-239. MR 707965.
Abstract, references, and article information   
View Article: PDF

[113] R. Narasimhan. Monomial equimultiple curves in positive characteristic . Proc. Amer. Math. Soc. 89 (1983) 402-406. MR 715853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] S. B. Mulay. Equimultiplicity and hyperplanarity . Proc. Amer. Math. Soc. 89 (1983) 407-413. MR 715854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Barbara R. Peskin. On rings of invariants with rational singularities . Proc. Amer. Math. Soc. 87 (1983) 621-626. MR 687629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] William C. Brown. A note on the Cohen-Macaulay type of lines in uniform position in ${\bf A}\sp{n+1}$ . Proc. Amer. Math. Soc. 87 (1983) 591-595. MR 687623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Richard Fedder. $F$-purity and rational singularity . Trans. Amer. Math. Soc. 278 (1983) 461-480. MR 701505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] R. Narasimhan. Hyperplanarity of the equimultiple locus . Proc. Amer. Math. Soc. 87 (1983) 403-408. MR 684627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Yosef Yomdin. The structure of a critical set of a complete intersection singularity . Proc. Amer. Math. Soc. 84 (1982) 383-388. MR 640237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Benjamin G. Cooper. On the monodromy at isolated singularities of weighted homogeneous polynomials . Trans. Amer. Math. Soc. 269 (1982) 149-166. MR 637033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 137 found      Go to page: 1 2 3 4 5